Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 73, NWS Dodge City, KS

May 5, 2007Edwards County, Hodgeman County, Pawnee County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 5, 2007, 2:38 PM CDT for Edwards County, Hodgeman County, Pawnee County, Kansas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2007, 2:38 PM CDT (19:38 UTC)
Expired
May 5, 2007, 3:15 PM CDT
In force
37 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Edwards County, KS, Hodgeman County, KS, Pawnee County, KS

The radar

The Dodge City radar (KDDC), 54 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 2:53 PM CDTHAIL 0.75Rozel, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 12:15 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3496 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
6.3
Supercell composite
22.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 051938
SVRDDC
KSC047-083-145-052015-
/O.NEW.KDDC.SV.W.0073.070505T1938Z-070505T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
238 PM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
  WESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
  EASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS.

* UNTIL 315 PM CDT

* AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 10 MILES NORTHWEST OF KINSLEY...OR 9 MILES NORTH
  OF OFFERLE...AND MOVING NORTH AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KINSLEY...
  BURDETT...
  ROZEL...
  ASH VALLEY...
  RURAL RESIDENCES OF EASTERN HODGEMAN...NORTHWESTERN EDWARDS AND
  WESTERN PAWNEE COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR WEST CENTRAL KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CDT SATURDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3791 9971 3789 9944 3834 9910 3833 9956

$$

RITTERLING
2 follow-up statements
000 
WWUS53 KDDC 052001
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
301 PM CDT SAT MAY 5 2007

KSC083-052011-
/O.CAN.KDDC.SV.W.0073.000000T0000Z-070505T2015Z/
HODGEMAN KS-
301 PM CDT SAT MAY 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HODGEMAN COUNTY IS 
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR WEST CENTRAL KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CDT SATURDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3791 9956 3824 9956 3825 9957 3833 9955
      3834 9911 3834 9910 3803 9933 3801 9936
      3790 9943

$$

KSC047-145-052015-
/O.CON.KDDC.SV.W.0073.000000T0000Z-070505T2015Z/
PAWNEE KS-EDWARDS KS-
301 PM CDT SAT MAY 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHWESTERN EDWARDS AND WESTERN PAWNEE COUNTIES...

AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 3 MILES NORTHWEST OF ROZEL...MOVING
NORTH AT 45 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3791 9956 3824 9956 3825 9957 3833 9955
      3834 9911 3834 9910 3803 9933 3801 9936
      3790 9943

$$

BURKE
000 
WWUS53 KDDC 052017
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
316 PM CDT SAT MAY 5 2007

KSC047-145-052026-
/O.EXP.KDDC.SV.W.0073.000000T0000Z-070505T2015Z/
PAWNEE KS-EDWARDS KS-
316 PM CDT SAT MAY 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN EDWARDS 
COUNTIES EXPIRES AT 315 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR WEST CENTRAL KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CDT SATURDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3791 9956 3824 9956 3825 9957 3833 9955
      3834 9911 3834 9910 3803 9933 3801 9936
      3790 9943

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 1:39 PM CDT, 59 minutes earlier.

Area forecast discussion, May 5, 1:39 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
139 PM CDT SAT MAY 5 2007

.DISCUSSION...

DAYS 1-2...

A VERY BUSY DAY WITH SEVERE WEATHER ALREADY ONGOING, SO DISCUSSION
WILL BE BRIEF TODAY.

SURFACE ANALYSIS AT 17Z SHOWS WHAT IS NOW A WELL DEFINED DRYLINE
THAT STRETCHES FROM NORTH TO SOUTH BETWEEN GARDEN CITY AND DODGE
CITY. EARLIER THIS MORNING THERE WERE 2 DRYLINES BUT THEY HAVE NOW
MERGED. STORMS ARE ALREADY DEVELOPING IN A WEAKLY CAPPED VERY
UNSTABLE ENVIRONMENT OVER SOUTHWEST KANSAS. THE HAVILAND PROFILER
SHOWS 70 KTS OF FLOW AT 500MB OUT OF THE SOUTHWEST AND A 40KT
WIND OUT OF THE SOUTH AT 850MB. THE 12Z SOUNDING WAS A CLASSIC
LOADED GUN SOUNDING WITH A DEEP LAYER OF MOISTURE AND VERY STEEP
LAPSE RATES JUST ABOVE A WEAK CAP. TEMPERATURES IN THE 700-500MB
LAYER SHOULD CONTINUE TO COOL AS THE UPPER TROUGH GRADUALLY SHIFTS
EAST AND THIS IS ALSO CONTRIBUTING TO A REMOVAL OF THE CAP SO
EARLY IN THE DAY. SEVERAL PIECES OF ENERGY ARE ROTATING AROUND THE
BASE OF THE LONGWAVE TROUGH. THE FIRST PIECE IS EJECTING RAPIDLY
NORTHEAST INTO SOUTHWEST NEBRASKA WITH ANOTHER TRAILING PIECE OF
ENERGY MOVING EAST ACROSS NORTHERN NEW MEXICO. THE SHORT TERM
MODELS AGREE THAT THE DRYLINE SHOULD RETREAT BACK TO THE WEST
LATER ON THIS AFTERNOON AND INTO THE EVENING. STORMS COULD FIRE
ALONG THIS DRYLINE AT ANY TIME, ESPECIALLY AS THE SECOND PIECE OF
ENERGY EJECTS OUT INTO THE HIGH PLAINS. DID NOT MAKE MUCH
ADJUSTMENT TO POPS BUT DID BACK THE HIGHER POPS WEST SOME.

THE SURFACE COLD FRONT SHOULD BEGIN TO MAKE SOME EASTWARD PROGRESS
INTO WESTERN KANSAS ON SUNDAY AS THAT SECOND JET STREAK/VORT MAX EJECTS
NORTHEAST ACROSS THE PLAINS TONIGHT. ANOTHER ROUND OF STORMS IS
LIKELY FOR SOUTHWEST KANSAS NEAR AND AHEAD OF THE FRONT WHICH WILL
LIE ACROSS CENTRAL PORTIONS OF THE CWA. THE THREAT FOR TORNADOES
IS NOT AS CERTAIN AS IN EARLIER DAYS AS UNCERTAINTIES EXIST
REGARDING CONVECTIVE MODE (POSSIBLY MORE LINEAR) AND AIRMASS
INSTABILITY WITH CONVECTIVE DEBRIS TENDING TO KEEP THINGS COOLER.
HOWEVER, WILL CONTINUE TO MENTION SEVERE IN THE GRIDS.

THE FRONT FINALLY SLIDES TO THE SOUTH AND EAST ON MONDAY WITH THE
BEST CHCS FOR STORMS FINALLY BEING OUT OF MY CWA. HOWEVER, AS THE
MAIN TROUGH LIFTS OUT TOWARD MONDAY NIGHT AND TUESDAY, THIS SHOULD
ENHANCE LIFT NORTH OF THE FRONTAL BOUNDARY AND GENERATE PRECIP
WITH THE BEST CHCS BEING OVER MY SOUTHEASTERN COUNTIES. THE UKMET
IS THE LEAST AGGRESSIVE WITH THE PRECIP UNTIL ABOUT MONDAY NIGHT
SO I KEPT POPS A BIT LOWER FOR MONDAY AS COOLER MORE STABLE AIR
MAKES ITS WAY INTO WESTERN KANSAS.

LACY

DAYS 3-7...

NO CHANGES MADE TO THE EXTENDED FORECAST.  POPULATED DAYS 7-8 WITH
HPC GUIDANCE.  TOO MUCH GOING ON WITH THE PRESENT WEATHER TO DEVOTE
MUCH EFFORT INTO THE EXTENDED.

BURKE

&&

.AVIATION...

ICT DOING AVIATION BACK UP FOR DDC.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  72  55  71 /  70  60  50  30
GCK  57  68  51  70 /  50  50  40  20
EHA  53  65  50  68 /  20  40  30  20
LBL  58  69  51  70 /  40  50  40  30
HYS  65  73  56  73 /  70  70  60  20
P28  68  77  60  74 /  70  70  60  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ030-031-043>046-
062>066-075>081-085>090.

&&

FN27/12/99
Hazardous weather outlook, May 5, 3:33 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
333 AM CDT SAT MAY 5 2007

KSZ030-031-043>046-062>066-075>081-085>090-060845-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-KEARNY-FINNEY-HODGEMAN-PAWNEE-
STAFFORD-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-STEVENS-
SEWARD-MEADE-CLARK-COMANCHE-BARBER-
333 AM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

STORMS WILL ERUPT AFTER 7 AM THIS MORNING ALONG A LINE FROM LIBERAL
TO GARDEN CITY. THESE STORMS WILL SPREAD EAST THIS MORNING AND
THIS AFTERNOON. THE SEVERE STORMS WILL LIKELY CONTINUE THROUGH
TONIGHT AND WILL CONTAIN VERY LARGE HAIL AND TORNADOES. A FEW
STRONG TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE STORMS WILL LIKELY ERUPT AGAIN ON SUNDAY WITH LARGE
HAIL AND EVEN TORNADOES.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL BE NEEDED FROM 7 AM THIS MORNING THROUGH
TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ061-074-084-060845-
HAMILTON-STANTON-MORTON-
333 AM CDT SAT MAY 5 2007 /233 AM MDT SAT MAY 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL PROBABLY NOT BE NEEDED SINCE STORMS
ARE EXPECTED TO DEVELOP EAST OF THE AREA TODAY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, May 5, 11:19 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1119 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TORNADO          HOPEWELL                37.80N 98.98W
05/04/2007                   PRATT              KS   EMERGENCY MNGR

            *** 1 FATAL, 1 INJ *** HUSBAND KILLED AND WIFE INJURED
            WHEN HOUSE WAS DESTROYED. 2 HOUSES COMPLETELY DESTROYED,
            ONE GONE FROM ITS FOUNDATION AND NO REMAINS FROM THE
            HOUSE VISIBLE. ANOTHER HOUSE WITH ROOF RIPPED OFF, 1 MORE
            HOUSE PARTIALLY DESTROYED. NUMEROUS CENTER PIVOT
            IRRIGATION SYSTEMS MANGLED UP IN BALLS. TIME ESTIMATED.

&&

BURKE
Local storm report, May 5, 11:54 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1154 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             2 NE FORD               37.66N 99.73W
05/04/2007  E1.00 INCH       FORD               KS   PUBLIC

0900 PM     HAIL             2 SSW GARFIELD          38.05N 99.26W
05/04/2007  E1.75 INCH       PAWNEE             KS   PUBLIC

0925 PM     HAIL             4 NW MULLINVILLE        37.63N 99.53W
05/04/2007  E1.25 INCH       KIOWA              KS   PUBLIC

0930 PM     HAIL             2 ENE SPEARVILLE        37.86N 99.72W
05/04/2007  E1.00 INCH       FORD               KS   PUBLIC

0930 PM     HAIL             4 NE OFFERLE            37.93N 99.51W
05/04/2007  E1.75 INCH       EDWARDS            KS   PUBLIC

1000 PM     HAIL             1 N ROZEL               38.21N 99.40W
05/04/2007  E1.00 INCH       PAWNEE             KS   PUBLIC

1205 AM     HAIL             4 NNE LARNED            38.24N 99.07W
05/05/2007  E1.00 INCH       PAWNEE             KS   PUBLIC

&&

BURKE
Local storm report, May 5, 1:12 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
112 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     HAIL             5 S JETMORE             38.01N 99.89W
05/05/2007  E1.00 INCH       HODGEMAN           KS   PUBLIC

            ONE INCH HAIL AND VERY HEAVY RAIN

&&

JRJ
Local storm report, May 5, 1:17 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
117 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 PM     HAIL             JETMORE                 38.08N 99.89W
05/05/2007  E1.00 INCH       HODGEMAN           KS   AMATEUR RADIO

            OBSERVED AT HIWAY 283 AND D ROAD.

&&

JRJ
Local storm report, May 5, 1:19 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
119 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     HAIL             BAZINE                  38.45N 99.69W
05/05/2007  E1.25 INCH       NESS               KS   PUBLIC

&&

JRJ
Local storm report, May 5, 2:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
228 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             8 S ELLIS               38.82N 99.56W
05/05/2007  E0.75 INCH       ELLIS              KS   TRAINED SPOTTER

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:27 PM CDTSevere Thunderstorm WarningDDCClark48 min
May 4, 7:55 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa50 min
May 4, 8:08 PM CDTSevere Thunderstorm WarningDDCClark, Comanche52 min
May 4, 8:13 PM CDTTornado WarningDDCClark, Comanche32 min
May 4, 8:32 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pawnee43 min
May 4, 8:38 PM CDTTornado WarningDDCClark, Comanche37 min
May 4, 8:51 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa39 min
May 4, 8:55 PM CDTTornado WarningDDCClark, Comanche, Kiowa35 min
May 4, 9:11 PM CDTSevere Thunderstorm WarningDDCEllis, Trego19 min
May 4, 9:12 PM CDTSevere Thunderstorm WarningDDCPawnee19 min
May 4, 9:19 PM CDTTornado Warning EmergencyDDCKiowa41 min
May 4, 9:23 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman52 min
May 4, 9:45 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush45 min
May 4, 9:50 PM CDTTornado WarningDDCEdwards, Kiowa40 min
May 4, 10:14 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush46 min
May 4, 10:24 PM CDTTornado WarningDDCEdwards, Kiowa, Pratt, Stafford36 min
May 4, 10:29 PM CDTSevere Thunderstorm WarningDDCEllis, Rush31 min
May 4, 10:46 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego44 min
May 4, 10:54 PM CDTTornado WarningDDCEdwards, Pratt, Stafford36 min
May 4, 11:22 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford38 min
May 4, 11:23 PM CDTSevere Thunderstorm WarningDDCTrego9 min
May 4, 11:39 PM CDTSevere Thunderstorm WarningDDCRush36 min
May 5, 12:01 AM CDTSevere Thunderstorm WarningDDCPawnee29 min
May 5, 12:04 AM CDTTornado WarningDDCStafford41 min
May 5, 12:25 AM CDTSevere Thunderstorm WarningDDCPawnee, Rush50 min
May 5, 12:42 AM CDTSevere Thunderstorm WarningDDCEllis18 min
May 5, 10:08 AM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 18 more9 hr
May 5, 12:15 PM CDTSevere Thunderstorm WarningDDCHodgeman45 min
May 5, 12:28 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade47 min
May 5, 12:46 PM CDTSevere Thunderstorm WarningDDCNess, Trego44 min
May 5, 1:01 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Trego44 min
May 5, 1:16 PM CDTSevere Thunderstorm WarningDDCClark, Ford44 min
May 5, 1:28 PM CDTSevere Thunderstorm WarningDDCClark47 min
May 5, 1:37 PM CDTSevere Thunderstorm WarningDDCEllis38 min
May 5, 1:58 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush31 min
May 5, 1:58 PM CDTSevere Thunderstorm WarningDDCFord47 min
May 5, 2:10 PM CDTSevere Thunderstorm WarningDDCRush35 min
May 5, 2:12 PM CDTSevere Thunderstorm WarningDDCEllis33 min
May 5, 2:17 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa28 min
May 5, 2:44 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa46 min
May 5, 2:50 PM CDTSevere Thunderstorm WarningDDCClark, Comanche40 min
May 5, 3:13 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush47 min
May 5, 3:29 PM CDTSevere Thunderstorm WarningDDCComanche, Kiowa46 min
May 5, 4:16 PM CDTSevere Thunderstorm WarningDDCPratt44 min
May 5, 4:38 PM CDTTornado WarningDDCPratt37 min
May 5, 4:58 PM CDTTornado WarningDDCPratt, Stafford32 min
May 5, 5:03 PM CDTSevere Thunderstorm WarningDDCFord, Kiowa27 min
May 5, 5:13 PM CDTTornado WarningDDCEdwards, Kiowa32 min
May 5, 5:22 PM CDTTornado WarningDDCStafford23 min
May 5, 5:25 PM CDTSevere Thunderstorm WarningDDCClark, Comanche50 min
May 5, 5:29 PM CDTTornado WarningDDCStafford31 min
May 5, 5:30 PM CDTTornado WarningDDCEdwards30 min
May 5, 5:34 PM CDTTornado WarningDDCClark, Comanche26 min
May 5, 5:46 PM CDTSevere Thunderstorm WarningDDCFord, Kiowa44 min
May 5, 5:59 PM CDTTornado WarningDDCStafford16 min
May 5, 6:01 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee44 min
May 5, 6:07 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa38 min
May 5, 6:13 PM CDTTornado WarningDDCPawnee32 min
May 5, 6:28 PM CDTTornado WarningDDCPawnee16 min
May 5, 6:37 PM CDTTornado WarningDDCComanche, Kiowa23 min
May 5, 6:41 PM CDTTornado WarningDDCKiowa34 min
May 5, 6:57 PM CDTTornado WarningDDCEdwards, Pawnee48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.